# SDR DHL2006807517

- Difficulty date: November 13, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS AN INTERIM REPAIR (STA 330.000 - 340.000, L-21R TOL-22R) "A" CARGO DOOR UPPER AFT JAMB CORNER MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW AD2005-18-07, SB DC8 53-078, DWG DOUGLAS SR08530019 AND 5750776.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND.  FABRICATED REPAIR DOUBLER (AL7075T6 0.090") AND REPAIR TRIPLER(AL7075T6 0.125") IAW DWG DOUGLAS SR08530019.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DWG SR08530019, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 (TORQUED).
